# SDR R61A2019101741096

- Difficulty date: October 4, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 30,395 hours, 23,755 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17092908001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY MAINTENANCE CHECK*** CF III AFT WET AREA FLOOR STRUCTURE FR84RH OB WEB AT CROSSBEAM, UPPER SURFACE FOUND CORRODED. CF III AFT WET AREA FLOOR STRUCTURE FR84RH OB PNL SUPPORT REPLACED IAW SRM 51-41-01, 51-41-02 & 51-43-04. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
